Please use this identifier to cite or link to this item:
Title: Primitive digraphs with large exponents and slowly synchronizing automata
Authors: Ananichev, D. S.
Volkov, M. V.
Gusev, V. V.
Issue Date: 2013
Citation: Ananichev D. S. Primitive digraphs with large exponents and slowly synchronizing automata / D. S. Ananichev, M. V. Volkov, V. V. Gusev // Journal of Mathematical Sciences (United States). — 2013. — Vol. 192. — № 3. — P. 263-278.
Abstract: We present several infinite series of synchronozing automata for which the minimum length of reset words is close to the square of the number of states. All these automata are tightly related to primitive digraphs with large exponents. Bibliography: 28 titles. © 2013 Springer Science+Business Media New York.
RSCI ID: 20454582
SCOPUS ID: 84884980068
PURE ID: 900193
ISSN: 1072-3374
DOI: 10.1007/s10958-013-1392-8
Appears in Collections:Научные публикации, проиндексированные в SCOPUS и WoS CC

Files in This Item:
File Description SizeFormat 
scopus-2013-0505.pdf482,37 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.